# SDR SWIA201126811

- Difficulty date: July 16, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 22,460 hours, 19,028 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT FORMER BETWEEN INTERCOSTAL DD14 AND DD15 CRACKED.  (SERVICE)  REPAIRED PASSENGER DOOR AFT FORMER BETWEEN INTERCOSTAL DD14 AND DD15 IN REFERENCE TO SRM.
